# SDR ABXA9800151

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37584951N
- Condition: Corroded
- Location: Bs 1239
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1239 ABOVE STRINGER 35A INTERCOSTAL TIE FITTING IS CORRODED.  REPLACED INTERCOSTAL TIE FITTING IAW SRM 51-1-20D.
